RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1975, Volume 16, Number 2, Pages 247–263 (Mi smj4114)  

Local ternary quasigroups that are connected with a $4$-web of multidimensional surfaces

V. V. Goldberg


Full text: PDF file (971 kB)

English version:
Siberian Mathematical Journal, 1975, 16:2, 190–202

Bibliographic databases:

UDC: 513.838
Received: 13.06.1973

Citation: V. V. Goldberg, “Local ternary quasigroups that are connected with a $4$-web of multidimensional surfaces”, Sibirsk. Mat. Zh., 16:2 (1975), 247–263; Siberian Math. J., 16:2 (1975), 190–202

Citation in format AMSBIB
\Bibitem{Gol75}
\by V.~V.~Goldberg
\paper Local ternary quasigroups that are connected with a $4$-web of multidimensional surfaces
\jour Sibirsk. Mat. Zh.
\yr 1975
\vol 16
\issue 2
\pages 247--263
\mathnet{http://mi.mathnet.ru/smj4114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0372101}
\zmath{https://zbmath.org/?q=an:0315.20056}
\transl
\jour Siberian Math. J.
\yr 1975
\vol 16
\issue 2
\pages 190--202
\crossref{https://doi.org/10.1007/BF00967503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1975BU89600004}


Linking options:
  • http://mi.mathnet.ru/eng/smj4114
  • http://mi.mathnet.ru/eng/smj/v16/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:11
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021